# SDR 6PMR2020082600381

- Difficulty date: July 16, 2020
- Submitted: August 27, 2020
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 64,104 hours, 24,534 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182N30024
- Part serial: NSN
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 64,104 hours, 24,534 cycles
- Component: Horizontal Stab, Boeing
- Component part number: 180N0002903
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2867N315 DISCREPANCY: RT HORZ UPPER SKIN HAS 7 EA AREAS OF CORROSION, MARKED.  CORRECTIVE ACTION: EVALUATED, REPAIRED AND ACCOMPLISHED REPAIR WITHOUT ANY DEVIATION EO CONTROL NR 20386-1.
